# SDR VTZA96456

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- Engine: Garrtt TPE33110U
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 8975131
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6234 - IAD-RIC - DURING CLIMB, AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE FUEL FILTER CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FUEL FILTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
